# SDR SWIA2019012145457

- Difficulty date: January 21, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N117SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000416
- Aircraft time: 12,879 hours, 7,003 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Failed
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE IN CRUISE WE RECEIVED A PRKG BRK NOT RELEASED MESSAGE. PERFORMED QRH, MESSAGE DID NOT CLEAR.  DECLARED EMERGENCY. (FLT 5996) CLOSED REMOVED AND REPLACED NR 2 PARKING BRAKE PRESSURE SWITCH. OPS CHECK GOOD. NO FURTHER DEFECTS IAW AMM.
